# SDR CA990330070

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Failed
- Location: Fuel Quantity
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL SPILL FROM RIGHT WING VENT BOX DURING RE-FUELING, PASS AND CREW EVACUATED.  LEFT WING FUEL QUANTITY INDICATOR NOT WORKING.   REPLACED BOTH LUGS ON FUEL QUANTITY PROBE.
